question-icon

Suggest treatment for folliculitis

default
Posted on Thu, 28 May 2015
Question: I have recently developed tiny bumps on my legs, bag of arms and near my larger labia. I believe it is called folliculitis. I take a couple medicines that can make my body lean toward the yeasty side of things. What over the counter med or wash can I use to clear it up and also make my body more acidic?
doctor
Answered by Dr. Albana Sejdini (1 hour later)
Brief Answer:
possible folliculitis,local alcohol,betadine

Detailed Answer:
Hi,

I understand your concern.

1. I need to have a picture of the bumps you have developed in legs, arms and labia majora.

2. If you use to shave the hair on those areas, then , it might be a case of folliculitis.

In such cases, oral antibiotics are prescribed to fight the infection as you have bumps located in multiple sites.

Locally, I advise to apply alcohol and betadine.

3. You are saying to be taking supplements to make your skin yeasty. To my opinion, if you have a balanced diet with foods that would be beneficial in nutrition of the skin, then, no need to take such supplements.

Please bare in mind that the skin is made of a balanced components including microflora and nutrients. If you break this natural barrier, problems will occur.

If you think these supplements are causing problems, you should stop taking them . Once you stop everything will be back to normality and there is no need for acidic supplements.

Hope it was of help!
Dr.Albana
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Albana Sejdini

General & Family Physician

Practicing since :2006

Answered : 7198 Questions

premium_optimized

The User accepted the expert's answer

Share on
Suggest treatment for folliculitis

Brief Answer: possible folliculitis,local alcohol,betadine Detailed Answer: Hi, I understand your concern. 1. I need to have a picture of the bumps you have developed in legs, arms and labia majora. 2. If you use to shave the hair on those areas, then , it might be a case of folliculitis. In such cases, oral antibiotics are prescribed to fight the infection as you have bumps located in multiple sites. Locally, I advise to apply alcohol and betadine. 3. You are saying to be taking supplements to make your skin yeasty. To my opinion, if you have a balanced diet with foods that would be beneficial in nutrition of the skin, then, no need to take such supplements. Please bare in mind that the skin is made of a balanced components including microflora and nutrients. If you break this natural barrier, problems will occur. If you think these supplements are causing problems, you should stop taking them . Once you stop everything will be back to normality and there is no need for acidic supplements. Hope it was of help! Dr.Albana